# SDR SIMA20210614001

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 39,240 hours, 34,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS, 2 AND 3 INOP.  R & R 2 AND 3 FLOOR PROXIMITY EMERGENCY LIGHT STRIPS IAW EMB145 AMM 33-50-12. OPS CHECK GOOD
